# SDR R61A2024091800430

- Difficulty date: September 18, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 48,522 hours, 30,891 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Sensor
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

LOUD AND CONTINUOUS HYDRAULIC THUMPING SOUND OCCURRING FROM NOSE GEAR AREA. THUMPING STARTED RIGHT AFTER GEAR RETRACTION AND CONTINUED UNTIL GEAR WAS EXTENDED.  THUMPING WAS HEARD AND FELT AT 3-5 SECOND INTERVALS UNTIL THE GEAR WAS EXTENDED SEVERAL MINUTES LATER.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R UPLOCK PROXIMITY MLG (RH) SENSOR #2.
